# SDR Z5FA072809N408CS1

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N408CS
- Make and model: Cessna 525B
- Aircraft serial: 0045
- Aircraft time: 3,437 hours, 2,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Lights
- Part time: 3,437 hours, 2,465 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 5 MILE FINAL INTO KTUL AFTER LOWERING GEAR HANDLE THE GREEN LANDING GEAR DOWN INDICATORS DID NOT ILLUMINATE. FOLLOWED CHECKLIST PROCEDURES AND USED THE BLOW DOWN BOTTLE. CIRCLED THE TOWER AND CONFIRMED GEARS DOWN. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND BLOWN FUSES ON THE FWD AND AFT EMERGENCY LIGHT BATTERY PACKS DUE TO STRIPED WIRE ON DROP AISLE LIGHT STRIP. WIRING WAS REPAIRED AND BOTH FUSES REPLACED. EMER GEAR SYSTEM SERVICED, GEAR SWINGS PERFORMED AND OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
